# SDR DXTA2023030381720

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 12,462 hours, 9,432 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99126276
- Part serial: 284
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI WHILE  BRAKING THE RIGHT BRAKE PEDAL WENT  COMPLETELY SOFT FOR A COUPLE SECONDS AND THEN STARTED WORKING AGAIN.  REMOVED AND REPLACED THE BRAKE METERING VALVE.  IAW CE560XL AMM 32-44-20.  OPS CHECK GOOD.
